# SDR UPS02437675

- Difficulty date: January 25, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - STA 840 LBL 16-20 EXT SKIN FOUND BULGED.  STA 840 LBL 16-20 EXT SKIN CORROSION REMOVED AS PER SRM 51-10-01 AND 51-10-02.
